Dear Rheumy, WTF!?
I am about 5 days into my plaq but on the 3rd day i had some issues with focusing my eyes.
Now, I KNOW that plaq really only affects the eyes after prolonged use BUT in the desire to be a conscientious patient I left a message with the Dr....how could it hurt? I mean it DOES say "call a dr if you have trouble focusing" RIGHT on the medication instructions.
Well, the nurse called me back to tell me that the doctor said, plaq doesn't affect the eyes.
Wait, I'm sorry, WHAT? That doesn't make any sense (I told her this). She said, I'll read it verbatum (and she did)...sure enough "Plaq doesn't affect the eyes".
Now MAYBE his meaning was that it wouldn't have that affect so soon, in which case...OK. BUT that is not what he said. If I was a less conscientious patient I may have gone on my merry way never thinking to be aware of changes in the eyes from plaq.
Am I the only one who thinks this is crazy!?